# SDR CALA2015061593916

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 68,331 hours, 25,988 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS.  MSG IS BATTERY FWD LT & BATTERY AFT LT.  REPLACED FWD LT & AFT LT BATTERY.  OPERATIONS CHECKED GOOD IAW AMM 33-51-38 & 33-51-39.
